RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 5, Pages 942–944 (Mi dan22047)  

MATHEMATICS

An investigation of the stability problem for systems of equation with homogeneous righthand members

V. I. Zubov

Leningrad State University

Full text: PDF file (383 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 02.01.1957

Citation: V. I. Zubov, “An investigation of the stability problem for systems of equation with homogeneous righthand members”, Dokl. Akad. Nauk SSSR, 114:5 (1957), 942–944

Citation in format AMSBIB
\Bibitem{Zub57}
\by V.~I.~Zubov
\paper An investigation of the stability problem for systems of equation with homogeneous righthand members
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 5
\pages 942--944
\mathnet{http://mi.mathnet.ru/dan22047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0090720}
\zmath{https://zbmath.org/?q=an:0079.30302}


Linking options:
  • http://mi.mathnet.ru/eng/dan22047
  • http://mi.mathnet.ru/eng/dan/v114/i5/p942

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020